# SDR DALA2025102707890

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 96,395 hours, 18,877 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 AFT LT DOOR SLIDE LIGHT STAYS ON WITH SLIDE DISARMED. CORRECTIVE ACTION: EXERCISED ARM LIGHT ASSY AT DOOR AND AT MAIN PANEL AT L-1 OPS CKNORMAL MEL PLAC REMOVED NO M PROC ACOK FOR SERVICE (8005982)
